# SDR SWAA2022040607907

- Difficulty date: October 15, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Tail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FUSELAGE SKIN; UNDER DORSAL FIN; AT B.S. 887-1007; W.L. 306.5. / REPAIRED CORROSION DAMAGE ON FUSELAGE SKIN UNDER DORSAL FIN; AT BS 887-1007. WL 306.5 PER ER# 19-05337 REV IR AND EA #1-753-35956 REV IR.
